Chlorphen-12 Allergy, made In The USA
Free Shipping Chlorphen-12 Allergy, made In The USA Free Shipping Chlorphen-12 Allergy, made In The USA
FREE SHIPPING
MADE IN THE USA
BUY NOW

How should this medicine be used?

Chlorphen-12 comes as an extended-release (long-acting) tablet and is usually taken twice a day in the morning and evening as needed. Follow the directions on the package carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Chlorphen-12 exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

Check nonprescription cough and cold product labels carefully before using 2 or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child.

If you are giving Chlorphen-12 to a child, read the package label carefully to be sure that it is the right product for a child of that age. Before you give Chlorphen-12 to a child, check the package label to find out how much medication the child should receive. For children under 12 years, ask the doctor.

Swallow Chlorphen-12 tablets whole. Do not break, crush, chew, or open them.

Other uses for this medicine.

This medication is sometimes prescribed for other uses; ask your doctor or pharmacist for more information.

What special precautions should I follow before taking Chlorphen-12?

  • Tell your doctor and pharmacist if you are allergic to Chlorpheniramine or any of the ingredients in Chlorphen-12. Check the package label for a list of the ingredients.
  • Tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: other medications for colds, hay fever, or allergies; medications for anxiety, depression, or seizures; muscle relaxants; narcotic medications for pain; sedatives; sleeping pills; and tranquilizers.
  • Tell your doctor if you have or have ever had asthma, emphysema, chronic bronchitis, or other types of lung disease; glaucoma (a condition in which increased pressure in the eye can lead to gradual loss of vision); ulcers; diabetes; difficulty urinating (due to an enlarged prostate gland); heart disease; high blood pressure; seizures; or an overactive thyroid gland.
  • Tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking Chlorphen-12, call your doctor.
  • If you are having surgery, including dental surgery, tell the doctor or dentist that you are taking Chlorphen-12.
  • You should know that this medication may make you drowsy. Do not drive a car or operate machinery until you know how this medication affects you.
  • Ask your doctor about the safe use of alcohol while you are taking Chlorphen-12. Alcohol can make the side effects of Chlorphen-12 worse.

What special dietary instructions should I follow?

Unless your doctor tells you otherwise, continue your normal diet.

What should I do if I forget a dose?

Chlorphen-12 is usually taken as needed. If your doctor has told you to take Chlorphen-12 regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

What side effects can this medication cause?

Chlorphen-12 may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • Drowsiness
  • Dry mouth, nose, and throat
  • Nausea
  • Vomiting
  • Loss of appetite
  • Constipation
  • Headache
  • Increased chest congestion

Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately:

  • Vision problems
  • Difficulty urinating

If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration’s (FDA) MedWatch Adverse Event Reporting program online or by phone [1-800-332-1088].

What storage conditions are needed for this medicine?

Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

In case of emergency/overdose

In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.

What other information should I know?

Ask your pharmacist any questions you have about Chlorphen-12 or chlorpheniramine maleate.

It is important for you to keep a written list of all of the prescription and nonprescription (over-the-counter) medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

Use Chlorphen-12 for All-Day Allergy Relief.

Chlorphen-12 is the only FDA-approved chlorpheniramine maleate, 12mg extended release tablet available in the market today.

Prior to 1976, chlorpheniramine maleate was available as a prescription drug that provided powerful allergy relief. Now, many decades later, this tried and true ingredient still provides that same All Day Allergy Relief, without the prescription, in a unique extended-release formulation.

See how Chlorphen-12 compares against Chlor-Trimeton, Benadryl, Claritin, Allegra and Zyrtec. Only one allergy medicine is fast-acting, long-lasting, less drowsy†, extended release and available in the US.

Chlor-Trimeton, Benadryl, Claritin, Allegra and Zyrtec

Save Up to $3

+ When compared to Benadryl

++ Chlor-Trimeton, Benadryl, Claritin, Allegra and Zyrtec are registered trademarks of their respective owners

on January 4, 2017
Love this stuff especially in July in New Mexico. My allergies are bees, cats, pollen, grasses, and dust. I can ride horseback up the mountain no runny nose, itchy eyes and breathing problems. It's better than zyrtec, Allegra, benadryl, sudafed, and Claritin. Its faster than nasonex too. No steroid shots anymore. For me I don't like the way that the other meds make me really drowsy or stop working after 3 hours or take too long to work. This helps out through the day and I can function with 4 kids 2 dogs and 3 cats 4 horses a garden and a field of alfalfa. Takes care of my allergies no problem. Why don't I see this on shelves more? This pack lasted for the summer and I had to share!1
on January 28, 2013

For the past 15 of my 24 years, I've been taking antihistamines for allergies. I'm allergic to mold, pet dander, mildew, dust and pollen, which cumulatively seems to make me allergic to life.

It all started with Allegra, Zyrtec, and Claritin, and nothing worked. Finally my doctor gave me a RX called Bromfed. Worked like a charm. Sometimes I'd pickup my refill and it would say Bromfenex instead.

Then, after 10 years of taking it, one day I went to the pharmacy to pick it up and they told me it had been discontinued. WHAT?! I was beside myself. How could they do that to me?

After a lot of googling, I decided to order Chlor-Trimeton 12-hour. Super expensive compared to my 3-month, insurance-subsidized Bromfed RX. But lo and behold, it works.

I love this product because it's cheaper and doesn't become unavailable like the name brand one seems to.

Thank you for existing Chlorphen-12. Please never ever stop.1

on July 17, 2015
Switched from Loratadine (Claritin & similar) to Chlorphen-12 this spring and I'm glad I did. While Loratadine helped with my runny nose, and minimized my other reactions, I still tended to get terribly itchy and watery eyes and headaches on bad allergen days. Also, I tended to metabolize the Loratadine 24 hour pills quicker than intended, so by 16 hours in or so (usually at night) they weren't working well at all. The 12 hour refresh seems to make a big difference, and Chlorphen-12 seems to be a little stronger. It does a better job of minimizing my itchy eyes and still fixes everything else, without being as drowsy-enducing as something like benedryl. In fact, I've had no noticable drowsiness on Chlorphen-12 even though it is a listed side effect. If anyone is finding their 24 hour medicine is wearing off just a little too quickly, or just isn't strong enough, I would give this a try.1

amazon-logo_black